MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS FEM A/P RESC GD STD+; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 LCS FEM A/P RESC GD STD+; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 228734000
Medical Device Problem Codes Difficult to Remove (1528); Connection Problem (2900); Device-Device Incompatibility (2919); Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Once the instruments were opened the nurse was asked to check to make sure the drill and rod fit through the central hole, it was found that it did not fit through the std + a/p resection block but did fit through the other sizes.
 
Additional Manufacturer Narrative
B)(4).Investigation summary
=
> examination of the returned device(s) confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS FEM A/P RESC GD STD+
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8518730
Report Number1818910-2019-90796
Device Sequence Number1303578
Product Code HAW
UDI-Device Identifier10603295110095
UDI-Public10603295110095
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K043223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228734000
Device Lot NumberJ0606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2019
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer05/05/2019
06/14/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date05/10/2019
06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1